MathSciNet Relay Station
MathSciNet bibliographic data
MR2334858 47A35 (28D10 37A30 47B38)
Bernardis, A. L.; Lorente, M.; Martín-Reyes, F. J.; De La Torre, A.; Martínez, M. T. Differences of ergodic averages for Cesàro bounded operators. Q. J. Math. 58 (2007), no. 2, 137–150.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement